# SDR SWAA2023112713209

- Difficulty date: October 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-661293<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189443;DUE DATE:27-DEC-23.;[02] TOOL USED RADIOMETER P/N XRP-3000 S/N 1859843 DUE DATE 05-DEC-24;[03] REPAIRED THE AFT CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB COMPLETED.
